# SDR AWXA200400891

- Difficulty date: August 9, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A 2 INCH CRACK WAS FOUND IN INTERCOSTAL AT RBL 50, BETWEEN BS 344 AND BS 360.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT RBL 50, FROM BS 344 TO BS 360; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-45834; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12.
